| Catalog Number |
8065750991 |
| Medical Device Problem Code |
Difficult to Insert (1316)
| Health Effect - Clinical Codes |
Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/28/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A physician reported that during vitrectomy surgery, the laser probe tip could not be inserted into the eye for laser treatment.The procedure was successfully completed after replacing the laser probe.No patient impact was reported.
Additional Manufacturer Narrative
Additional information was provided in sections d.4, h.6 and h.11.The customer reported their laser probe cannot be inserted into the eye.The reported event occurred during surgery.Patient impact was not reported.The product under investigation is not a serviceable device.Therefore, a service record review was not performed.There was no product returned for this investigation.Based on the information obtained, the root cause of the reported event is inconclusive.A non-conformance based review of the serial number was performed and did not reveal any potential contributing factors to the reported complaint.A manufacturing device history record (dhr) review was performed prior to product release to ensure that the product was manufactured in compliance with the device master record.Based on the assessment, the product met release criteria.A non-conformance based review of the lot number was performed and a potential contributing factor to the reported complaint was identified.A review for complaints reported against this lot number was performed.Potentially relevant complaints were found and reviewed as part of this investigation.The complaints were determined to not be relevant to this investigation.Based on the information obtained, the root cause of the reported event is inconclusive.Manufacturer will continue to monitor data for evidence of adverse trending and take further action, as appropriate.The manufacturer internal reference number is: (b)(4).
Additional Manufacturer Narrative
Corrected information was provided in section h.6.(imdrf e and f code).Additional information was provided in sections d.9, h.3, h.6.And h.11.The product under investigation is not a serviceable device.Therefore, a service record review was not performed.The probe was returned for testing on this investigation.A non-conformance based review of the serial number was performed and did not reveal any potential contributing factors to the reported complaint.A manufacturing device history record (dhr) review was performed prior to product release to ensure that the product was manufactured in compliance with the device master record.Based on the assessment, the product met release criteria.A review for complaints reported against this lot number was performed.There were no relevant complaints were to this investigation.The probe was received for investigation.A visual assessment of the returned sample revealed no obvious nonconformity.The returned sample was connected to a calibrated system and was successfully recognized.A fit check was performed with a trocar and found resistance.A visual assessment under a microscope was performed and revealed excess adhesive.The foreign material was sent for particle lab for further analysis which confirmed the material to be loctite.However, it remains inconclusive how or when the excess adhesive was deposited on the cannula.The root cause of the reported event is attributed to excess adhesive.Manufacturer will continue to monitor data for evidence of adverse trending and take further action, as appropriate.The manufacturer internal reference number is: (b)(4).